Affordable Access

Access to the full text

Spherical subcategories in representation theory

Authors
  • Hochenegger, Andreas1
  • Kalck, Martin2
  • Ploog, David3
  • 1 Università degli Studi di Milano, Dipartimento di Matematica “Federigo Enriques”, via Cesare Saldini 50, Milan, 20133, Italy , Milan (Italy)
  • 2 University of Edinburgh, School of Mathematics, Peter Guthrie Tait Road, Edinburgh, Scotland, EH93FD, UK , Edinburgh (United Kingdom)
  • 3 Otto-von-Guericke Universität Magdeburg, Institut für Algebra und Geometrie, Magdeburg, 39016, Deutschland , Magdeburg (Germany)
Type
Published Article
Journal
Mathematische Zeitschrift
Publisher
Springer Berlin Heidelberg
Publication Date
Jun 05, 2018
Volume
291
Issue
1-2
Pages
113–147
Identifiers
DOI: 10.1007/s00209-018-2075-4
Source
Springer Nature
Keywords
License
Yellow

Abstract

We introduce a new invariant for triangulated categories: the poset of spherical subcategories ordered by inclusion. This yields several numerical invariants, like the cardinality and the height of the poset. We explicitly describe spherical subcategories and their poset structure for derived categories of certain finite-dimensional algebras.

Report this publication

Statistics

Seen <100 times